MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; BAR,ASSIST,FLIP DOWN FOR FCE1232 BED

MEDLINE INDUSTRIES, LP; BAR,ASSIST,FLIP DOWN FOR FCE1232 BED
Catalog Number FCE1232ABN
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025, a right lower leg "degloving injury" was sustained by a user of the device while transferring from a "wheelchair to bed." the user has been hospitalized in acute care for the "past two weeks" following surgery and wound vac placement.No additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2025, a right lower leg "degloving injury" was sustained by a user of the device while transferring from a "wheelchair to bed." the user has been hospitalized in acute care for the "past two weeks" following surgery and wound vac placement.
 
Additional Manufacturer Narrative
Update to h6: investigation findings (c).

Common Device Name
BAR,ASSIST,FLIP DOWN FOR FCE1232 BED
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key22921043
Report Number1417592-2025-00428
Device Sequence Number9144270
Product Code LWP
UDI-Device Identifier40884389106427
UDI-Public40884389106427
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberFCE1232ABN
Device Lot Number54124090001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight92 KG